# SDR IPXA2020011350817

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 16,421 hours, 5,847 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION**  DURING APPROACH TO MMX UPON SELECTING FLAPS 25, EICAS ALERT "LEADING EDGE SLAT ASYMETRY" DISPLAYED.FSEU: T/S IAW FIM 27-51-00-815-809 REV 129.00. FOUND LAST LEG FAULT 27-810343 LE INBD SLAT (REF BLOCK 73), NEXT STEP GO TO FIM 27-81-00/101 FIG 106 FOUND NO SENSOR FAULTS. PSEU BITE PROC IAW FIM 32-09-00-815-803-001 REV 129.00 PERF. NO FAULTS FOUND. T/S IAW FIM 27-81-00-815-809 REV 129.00 PERFORMED.
